# SDR DALA1029099865

- Difficulty date: October 24, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO DOOR BEAM HAS DOUBLE DRILLED HOLES AT BS 1068 TO BS 1106.  REPAIRED PER SRM 51-30-5, SRM 51-10-4, SRM 51-30-2 & DWG 5910158.
